MathSciNet Relay Station
MathSciNet bibliographic data
MR1471107 35Q55 (35B25 35B40 35J10)
del Pino, Manuel; Felmer, Patricio L. Semi-classical states for nonlinear Schrödinger equations. J. Funct. Anal. 149 (1997), no. 1, 245–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement